# SDR 01FDEA00536

- Difficulty date: July 11, 2001
- Submitted: July 12, 2001
- Operation: Air carrier
- Aircraft: N301FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46800
- Aircraft time: 26,853 hours, 6,324 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2932050S
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN FWD OF WHERE ENG NR 2 MATES HAS CRACKS AND CORROSION WHERE THE ENG DOOR ACTUATION FLEX SHAFT GOES THRU THE SKIN.  REMOVED AND REPLACED FRAME PER SRM 54-10-00, 51-31-01 & EA 8-5230-56137.
